# SDR DALA2018030701459

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE IN FWD OUTBD CHANNEL ON FWD RT.  THE ANGLE WAS REPLACED IAW SRM 51-30-02,  AND 51-30-05.
